# SDR SIMA3523

- Difficulty date: December 17, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4931
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4867 - CARGO SMOKE CENTRAL WARNING PANEL LIGHT CAME ON WITH CARGO DOOR OPEN.  GROUND CREW WAS IN THE COMPARTMENT AND REPORTED NO SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO SMOKE DETECTOR IAW SAAB AMM 26-13-15.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
